# SDR AWXA200400821

- Difficulty date: July 16, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 18,745 hours, 7,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK A 1 INCH CRACK WAS FOUND ON CABIN FLOOR PANEL 232MF.  MAINTENANCE REMOVED CRACKED FLOOR PANEL 232MF; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG 10 D53671501; INSTALLED NEW REPLACEMENT PANEL IAW AWA T/C R1C25306.
